# SDR DALA2023051703938

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 25,517 hours, 3,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DONT PASS OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLY UNIT 15WL PASSE NGER CABIN (1 EA). CORRECTIVE ACTION: PERFORMED TSM AND REPLACED EPSU 15WL. PERFORMED OPERATIONAL TEST AND BITE TEST EPSU AND PERFORMED POWER UP OPERATIONAL TEST OF CIDS. TEST ARE GOOD. (2768380)
